# SDR CALA2025042404184

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N34535
- Make and model: Airbus A321-271NX
- Aircraft serial: 12332
- Aircraft time: 240 hours, 92 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS ON WITH SWITCH IN ARM OR OFF SIGNS IN QUESTION ARE THE EXIT SIGNS IN THE AISLE, NOT TO BE CONFUSED WITH THE "EMERGENCY" LIGHTS THAT ILLUMINATE WHEN THE EMERGENCY LIGHTS ARE ON. THIS IS NORMAL OPERATION, REF AMM 33-50-00/001
